# SDR ASAA9510026

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, CORROSION WAS FOUND ON THE HORIZONTAL FLANGE AT LBL 6.2 AND RBL 6.2 OF THE UPPER ANGLE CHORD OF THE FLOORBEAM AT BS 259 BETWEEN RBL 10 AND LBL 10.  REMOVED CORROSION PER EA 5310-01348 AND BOEING TELEX ASA-SEA-95-0224RR.  (Z)
